# SDR DALA2023050903612

- Difficulty date: November 14, 2019
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 43,641 hours, 30,163 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BULKHEAD STA 110 LBL 14 WEB DAMAGE. REPAIR APPROVAL IS LIMITED TO THE NEXT C-CHECK (NOT TO EXCEED 24 MONTHS) SERVICE FROM DATE OF APPROVAL ONLY. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. ASSOCIATED ER/A 00-582891 ADDED FOR AC 9555. THE REPAIR ON THE 110 BULKHEAD AND SURROUNDING AREAS HAS BEEN INSPECTED AS GVI AND FOUND NO DAMAGE, NO CORROSION, NOR ANY DEFECT AND FOUND TO BE SAFE FOR FERRY FLIGHT FROM SBD TO QRO WHERE PERMANENT REPAIR WILL BE COMPLETED. SUMMARY: PERMANENT REPAIR ON STA 110 LBL 14 BULKHEAD WEB WAS PERFORMED PER ER/A 582891-14 REV. A SECTION II: PERMANENT REPAIR. IN REFERENCE NRC 00281, PLEASE CLOSE THIS LOG PAGE. CLOSED LOG AND REMOVED MONITOR INSP PER ALERT 04MAY23 AND LOG COMMENTS. (LP #1358939)
